Dutta, B and Mukunda, N and Simon, R and Subramaniam, Ajay (1993) Squeezed states, photon-number distributions, and U(l) invariance. In: Journal of the Optical Society of America B, 10 (2). pp. 253-264.
Squeezed.pdf - Published Version
Restricted to Registered users only
Download (1256Kb) | Request a copy
We study the photon-number distribution in squeezed states of a single-mode radiation field. A U(l)-invariant squeezing criterion is compared and contrasted with a more restrictive criterion, with the help of suggestive geometric representations. The U(l) invariance of the photon-number distribution in a squeezed coherent state, with arbitrary complex squeeze and displacement parameters, is explicitly demonstrated. The behavior of the photon-number distribution for a representative value of the displacement and various values of the squeeze parameter is numerically investigated. A new kind of giant oscillation riding as an envelope over more rapid oscillations in this distribution is demonstrated.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Optical Society of America.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Division of Physical & Mathematical Sciences > Physics
|Date Deposited:||28 Feb 2011 08:31|
|Last Modified:||28 Feb 2011 08:31|
Actions (login required)